Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3509
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: T-duality: Topology change from H-flux
Author: Bouwknegt, P.
Evslin, J.
Varghese, M.
Citation: Communications in Mathematical Physics, 2004; 249(2):383-415
Publisher: Springer
Issue Date: 2004
ISSN: 0010-3616
1432-0916
Statement of
Responsibility: 
Peter Bouwknegt, Jarah Evslin and Varghese Mathai
Abstract: T-duality acts on circle bundles by exchanging the first Chern class with the fiberwise integral of the H-flux, as we motivate using E8 and also using S-duality. We present known and new examples including NS5-branes, nilmanifolds, lens spaces, both circle bundles over Pn, and the AdS5×S5 to AdS5×P2×S1 with background H-flux of Duff, Lü and Pope. When T-duality leads to M-theory on a non-spin manifold the gravitino partition function continues to exist due to the background flux, however the known quantization condition for G4 receives a correction. In a more general context, we use correspondence spaces to implement isomorphisms on the twisted K-theories and twisted cohomology theories and to study the corresponding Grothendieck-Riemann-Roch theorem. Interestingly, in the case of decomposable twists, both twisted theories admit fusion products and so are naturally rings.
Description: The original publication is available at www.springerlink.com
RMID: 0020040745
DOI: 10.1007/s00220-004-1115-6
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.